Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
M.M. Parmenter, Sudarshan K. Sehgal "Automorphisms of the Integral Group Ring of the Wreath Product of a $p$-Group with $S_n$, the Case $n=2$," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 23(4), 1379-1383, (Fall 1993)